Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 13-16

Mona N. Abdel Bary
      Robust regression diagnostic for detecting and solving multicollinearity and outlier problems: applied study by using financial data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 13, 601-622
      https://doi.org/10.12988/ams.2017.7253

Hind Al-badrani, F. A. Hendi, Wafa Shammakh
      Variational homotopy perturbation method of quadratic integral equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 13, 623-635
      https://doi.org/10.12988/ams.2017.7249

Juan P. Ugarte, Catalina Tobon, Andres Orozco-Duque, Henry Andrade-Caicedo
      Generation of fibrillatory dynamics in cardiac tissue: fractional diffusion as arrhythmogenic mechanism modelling tool
      Applied Mathematical Sciences, Vol. 11, 2017, no. 13, 637-650
      https://doi.org/10.12988/ams.2017.7136

Carlos Heitor Campani, Carlos Eduardo Fucci
      Term structure analysis of option implied volatility in the Brazilian market
      Applied Mathematical Sciences, Vol. 11, 2017, no. 14, 651-664
      https://doi.org/10.12988/ams.2017.7143

Prakash Kumar Das, M. M. Panja
      A splitting technique for superposition type solutions of cubic nonlinear ordinary differential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 14, 665-675
      https://doi.org/10.12988/ams.2017.7140

Daya K. Nagar, Juan Carlos Mosquera-Benitez
      Properties of matrix variate hypergeometric function distribution
      Applied Mathematical Sciences, Vol. 11, 2017, no. 14, 677-692
      https://doi.org/10.12988/ams.2017.7254

S.M. Brykalov, A.V. Kryanev
      Mathematical scheme of the three-level evaluation of the economic system
      Applied Mathematical Sciences, Vol. 11, 2017, no. 14, 693-701
      https://doi.org/10.12988/ams.2017.7251

S.M. Brykalov, A.V. Kryanev
      Mathematical scheme comparing of the three-level economical systems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 15, 703-709
      https://doi.org/10.12988/ams.2017.7252

Opiyo Richard Otieno, Alfred W. Manyonge, Jacob K. Bitok
      Numerical computation of steady buoyancy driven MHD heat and mass transfer past an inclined infinite flat plate with sinusoidal surface boundary conditions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 15, 711-729
      https://doi.org/10.12988/ams.2017.7127

Ersilia Saitta, Marius Stoka
      Buffon-Laplace type problem for an irregular lattice
      Applied Mathematical Sciences, Vol. 11, 2017, no. 15, 731-737
      https://doi.org/10.12988/ams.2017.7283

Pavel Bocharov, Alexander Goryashko
      New approach to solving partition games
      Applied Mathematical Sciences, Vol. 11, 2017, no. 15, 739-750
      https://doi.org/10.12988/ams.2017.7248

Zhiping Wang, Xiaojing Xu, Yixiao Liu
      Rainbow vertex-connection number of 3-connected graph
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 751-757
      https://doi.org/10.12988/ams.2017.612294

M. J. S. Khan, M. A. R. Khan, N. Wahid
      Characterization of continuous distributions conditioned on a pair of non-adjacent generalized order statistics using Meijer's G function
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 759-771
      https://doi.org/10.12988/ams.2017.7250

Alfatihah R. M. N. S. P. Munaf, Hari Wijayanto, Asep Saefuddin, I Wayan Mangku
      Multilevel structural equation model with Gifi system in understanding the satisfaction of health condition at Java
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 773-781
      https://doi.org/10.12988/ams.2017.7117

Norman Neukel
      A new approach for the determination of publicly registered land values on the basis of interval-valued duality theory and regression
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 783-805
      https://doi.org/10.12988/ams.2017.7128

Kh. Hosseinzadeh
      Analytical approximation of heat equation by VIM
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 807-812
      https://doi.org/10.12988/ams.2017.08161

Kh. Hosseinzadeh
      An analytic approximation to the solution of Schrodinger equation by VIM
      Applied Mathematical Sciences, Vol. 11, 2017, no. 16, 813-818
      https://doi.org/10.12988/ams.2017.08162